Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Measurability and modularity in the theory of lattices


Author: M. F. Smiley
Journal: Bull. Amer. Math. Soc. 47 (1941), 76-78
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 239--241
MathSciNet review: 0003439
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07364-7
PII: S 0002-9904(1941)07364-7